# SDR SWIA2021073059805

- Difficulty date: May 27, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTENTIAL CRACK ON PAX DOOR INTERCOSTAL AT DD1 AFT SIDE OF DOOR. (MARKED)     (C-CHECK RO 7/27/2021)    REMOVED DAMAGED INTERCOSTAL. REPLACED AND INSTALLED NEW DD1 INTERCOSTAL P/N 601R31902-318 REF. CRJ200 SRM 51-42-06, AND DWG# 601R31702 REV -N. COMPLIED WITH 51-900-1003-SKY
